# SDR DALA2018040402292

- Difficulty date: April 3, 2018
- Submitted: April 9, 2018
- Operation: Air carrier
- Aircraft: N699DL
- Make and model: Boeing 757232
- Aircraft serial: 29970
- Aircraft time: 63,753 hours, 23,614 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Corroded
- Location: Bs 1715
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT OF BULK CARGO UNDER DECK PLATE, STIFFERNER ANGLE AT BS 1715, LBL 5 CORRODED.  REMOVED DAMAGE, AND  FABRICATED A REPAIR, INSTALLED.
